# SDR 99ZZZM503

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ELEVATOR CABLES ARE CORRODED AT PULLEYS IN VERTICLE STAB.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR CABLES FROM REAR PRESS BULKHEAD TO COMPENSATORS AND ADJUSTED IAW MM 27-31-00.  W/C GENERATED FOR FUNCTION TEST.  (M)
